# SDR COMA0260495

- Difficulty date: August 23, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N784CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7319
- Aircraft time: 7,306 hours, 7,518 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Stage of operation: AP
- Nature of condition: S
- Precautionary procedure: L

## Discrepancy

FLIGHT 5429 GEAR DISAGREE WARNING WHEN GEAR SELECTED DOWN.COULD NOT DUPLICATE EXTENSION AND RETRACT CHECKS WERE NORMAL.
